# SDR SWAA2022100554225

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 15,887 hours, 7,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVER-WING EXIT SIDEWALL LIGHT INOP / [01] R&R CABIN SIDEWALL LIGHTS AT 4;5;6;7;8;9;10;11;12 ABC PER AMM 33-21-00
